Subscribe to this Thread…
Results 1 to 9 of 9
  1. #1
    Junior Member
    Join Date
    Jan 2013
    Posts
    2

    dizziness and nausea day after dialisys

    My husband has been on dialisys for about 2 month and last Friday he had surgery to put in a catheter for PD dialisys. He has been weak and vomiting after his treatments every since. The PD nurse changed his bandages and irrigated the tube and said everyhting looks great. No fever or anything but I dont know what to do to help him...Tammy

  2. #2
    Junior Member
    Join Date
    Jan 2013
    Posts
    2
    Its funny how you can come here to ask for advise and help.....and yet people can read your thoughts but offer no advise to help.

  3. #3
    Junior Member
    Join Date
    Feb 2013
    Posts
    2
    I was on PD dialysis for 3 months my problem was I would not drain and experienced pain. After 5 surgeries I gave up and now go to the clinic 3 times a week. Suprisingly I like going to the clinic better than doing it at home. I go 3 times a week for 3 hours and I'm done with it. As far as your husband being dizzy and vomiting. I did experience nausea sometimes and my doctor gave me a Rx for it. I would call the PD nurse until you have an answer.

  4. #4
    Member
    Join Date
    Aug 2012
    Posts
    86
    Dear bFalconkid,

    Does this nausea/dizzy feeling always happen? I am on Home -hemodialysis and I can almost time it to 7 hours after dialysis, and that night I have difficulty sleepinig too.
    But blessed be the name of the Lord, His love endures forever!

  5. #5
    Junior Member
    Join Date
    Jun 2013
    Posts
    2
    It may be he's too dehydrated. His BP may seem normal, but did you check his heart rate? If the HR is high, that will cause the symptoms you describe.

  6. #6
    Junior Member
    Join Date
    Jun 2013
    Posts
    7
    I always feel **** after dialysis, I always have a bottle of water with me, I feel light headed, dizzy and my head hurts. Takes a day to feel better then I'm back on dialysis and feel **** again. I'm sick of it, but this is better then dying? The other day my weight was 57.7, my dry weigh is 58.5, I came off at 56.6...why do they take so much off?

  7. #7
    Member
    Join Date
    Aug 2012
    Posts
    86
    Nausea seems to be prt of Dialysis but medication can work. The other thing you need to make sure he did not pick up something in the place where the catheter was put in.
    In center can work, but a few precautions. It could be a 3-4 hour process 3 x a week. You need to know what times your clinic has open and the time it takes to go and come hoe from there. I did PD for over 11+ years and I chose the time of day that worked best for me. Once you learn how it works you decide. You will get a rather pronounced stomach as you dwell with 2 liters of dialysate, and if dibetic you must account for the sugar content that can change depending on what you need to pull in fluid.
    Any help, I can fill you in on as a long term patient I will help.
    Blessings,
    Hoofpkr

  8. #8
    Junior Member
    Join Date
    Mar 2014
    Posts
    1
    I feel your pain also. I'm also having a lot of nausea. Not wanting to eat or drink. This has been going on ever since I have been diagnosed with Kidney failure. As a PD patient now, the treatments are working well, but the nausea is pretty much consistant. Hoping to get another stronger prescription to help with this. TomW

  9. #9
    Member
    Join Date
    Nov 2013
    Posts
    80
    No nausea thankfully, but I do have a lot of dizziness.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •